MAUDE Adverse Event Report: ACE SURGICAL SUPPLYH COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLYH COMPANY TRICAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 303508
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from no osseointegration and mobility.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
 
Event or Problem Description
Mobility, pain, bleeding, inadequate bone quality/bone quantity and mobility were reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Patient has diabetes and a thyroid problem.

Brand Name
TRICAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLYH COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key11648046
Report Number1287163-2021-00831
Device Sequence Number14367013
Product Code DZE
UDI-Device Identifier00614950005161
UDI-Public00614950005161
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number303508
Device Catalogue Number303508
Device Lot Number18030074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR